MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH RAIDOGRAPHY 7000 M; SYSTEM, X-RAY, MOBILE

PHILIPS MEDICAL SYSTEMS DMC GMBH RAIDOGRAPHY 7000 M; SYSTEM, X-RAY, MOBILE
Model Number RADIOGRAPHY 7000 M
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint investigation is in-progress.
 
Event or Problem Description
It was reported that the system is loaded on elevator in reverse by technician.When the technician releases the drive handle system does not stop.Intermittent issue that has been described by technicians and field service engineer (fse) duplicated once with left wheel continuing to drive in reverse for 1.5 seconds after handle was released by fse.The device was not in clinical use and there was no harm to patient or user.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The radiography 7000 m is a motorized mobile x-ray system designed for diagnostic imaging of both adult and pediatric patients who cannot be transferred to a stationary x-ray system.It supports imaging of various body parts, including the skull, chest, spine, shoulders, pelvis, extremities, and abdomen, in multiple positions such as sitting, standing, and lying (prone or supine).The system utilizes integrated wireless flat panel detectors (large and small sizes) for digital imaging in mobile settings and offers a backup option with cr or traditional film cassettes.Note: it is not suitable for mammography applications.Philips received a complaint on radiography 7000 m indicating that the driving in reverse does not stop when handle is released intermittently.The filed service engineer (fse) performed analysis and drove system around starting and stopping movement requests until fse was able to duplicate problem.Replaced handle capacitive switch printed circuit board (pcb) and still able to duplicate problem.After further analysis by research & development (r&d) team, it's concluded that the system was functioning as designed.This issue is known and has been previously reported.Technicians have been instructed to ensure that the system should come to a complete stop before releasing the handle.The system has now been returned to clinical use and no other issues reported after the instructions provided.A health hazard evaluation and determination (hhed) has been initiated to address this issue.Outcome of hhed: technical investigation: the radiography 7000 m has a drive handle that is used to disengage the brake while moving the unit.This movement must stop as soon as the drive handle is released by the user.However, a latest scenario shows that when the system is being pulled back, it does not immediately stop even after releasing the drive handle and moves very short distance before stopping.It was confirmed that when the user reverses the system very slowly and releases the handle before bringing the system to a full stop, the system continues to move backward for a very short distance at very low speed of approximately 1.6 km/h before coming to a stop.The impact force at slow speed would be 20.9n.The behavior is not seen in forward motion.The wheel moves backward for a distance of approximately 6¿8 cm over 1.5 seconds.The system maintains sufficient ground clearance and rear distance, preventing any risk of running over or crushing a foot.This is not a product misidentified issue.As per investigation from r&d that the issues observed in the field are a result of improper application of the brakes.After instructing the users on the driving behavior to ensure not to release the drive handle until the system has come to complete stop like instructed in the instruction for use (ifu), the fse confirmed that the issue had not been reported.Also, no new case has been reported for this similar issue.In addition, proper handling of the device has been elaborated in the ifu of radiography 7000m.Based on the information available and the testing conducted, the cause of the reported problem was user error.The reported problem was confirmed based on the technical investigation and hhed process as use error.Risk estimation revealed no unacceptable risk.The issue is further monitored and trended.The event was originally reported to the authorities as not enough information was available to make a definite reportability decision.Since that time, additional information was received which revealed that the event does not meet the criteria for reporting.

Brand Name
RAIDOGRAPHY 7000 M
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key21966212
Report Number3003768251-2025-000066
Device Sequence Number12794864
Product Code IZL
UDI-Device Identifier00884838115521
UDI-Public(01)00884838115521
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRADIOGRAPHY 7000 M
Device Catalogue Number712010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown